MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SIZER HANDLE; SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING

ZIMMER BIOMET, INC. SIZER HANDLE; SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING
Catalog Number SBGL2000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified the glenoid sizer handle shows signs of use as well as wear and tear.There are scratches, knicks, and gouges on the handle and body of the device.The tips of the sizer handle are slightly bent.The plunger has fractured from the handle button at the weld and shows discoloration on that end.Measured the diameter of the plunger and body subcomponents at different locations and all measurements are conforming.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is confirmed as a picture was provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a sizer handle was disassembled during a procedure, with no patient harm or impact.Attempts have been made and no further event information is available at the time of this report.

Brand Name
SIZER HANDLE
Common Device Name
SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24382854
Report Number0001822565-2026-00546
Device Sequence Number10622101
Product Code KWS
UDI-Device Identifier00889024574632
UDI-Public(01)00889024574632(11)240730(10)66717779
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL2000
Device Lot Number66717779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown